Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 609476, 5 pages
http://dx.doi.org/10.1155/2014/609476
Research Article

On Fractional Integral Inequalities Involving Hypergeometric Operators

1Department of Mathematics and Computer Sciences, Faculty of Arts and Sciences, Çankaya University, 06530 Ankara, Turkey
2Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia
3Institute of Space Sciences, Magurele Bucharest, Romania
4Department of Basic Sciences (Mathematics), College of Technology and Engineering, M.P. University of Agriculture and Technology, Udaipur 313001, India
5Department of Mathematics & Statistics, J.E.C.R.C. University, Jaipur 303905, India

Received 21 September 2013; Accepted 4 November 2013; Published 15 January 2014

Academic Editors: C. Yin and H. You

Copyright © 2014 D. Baleanu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Here we aim at establishing certain new fractional integral inequalities involving the Gauss hypergeometric function for synchronous functions which are related to the Chebyshev functional. Several special cases as fractional integral inequalities involving Saigo, Erdélyi-Kober, and Riemann-Liouville type fractional integral operators are presented in the concluding section. Further, we also consider their relevance with other related known results.